# SDR AWXA200400536

- Difficulty date: May 7, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57570087201
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK FOUND THE LT INBOARD FLAP DELAMINATED AT THE UPPER INBOARD END BETWEEN WS 700 AND WS 707 LT.  MAINTENANCE CUT OUT DELAMINATED AREA OF LT INBOARD FLAP UPPER SKIN BETWEEN WS 700 AND WS 707 LT; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW A320 SRM 57-52-00 FIG 211.
